×

zbMATH — the first resource for mathematics

The optimum sequential test of a finite number of hypotheses for statistically dependent observations. (English) Zbl 0434.62060

MSC:
62L10 Sequential statistical analysis
62M07 Non-Markovian processes: hypothesis testing
62F15 Bayesian inference
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Cochlar I. Vrana: On the Optimum Sequential Test of Two Hypotheses for Statistically Dependent Observations. Kybernetika 14 (1978), 1, 57-69. · Zbl 0376.62056
[2] J. Cochlar: Optimum Stopping Rules on the Sequence of Statistically Dependent Vectors. Kybernetika 16, (1980), 1, 13 - 35. · Zbl 0441.60044
[3] Y. S. Chow H. Robbins: On Optimal Stopping Rules. Zeitschr. f. Wahrscheinlichkeitstheorie u. verw. Geb. 2 (1963/64), 1, 33-49. · Zbl 0161.16302
[4] R. T. Rockafellar: Convex Analysis. Princeton University Press, Princeton 1970. · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.